# SDR ASOA2013102209242

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,018 hours, 21,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR CRACKED.  REMOVED DAMAGED AFT DRAG ANGLE AND SPLICES IAW SRM 51-42-13 AND SRM 51-42-06.  STEPPED UP DISCREPANT HOLES IN PAX DOOR AFT SIDE PANEL AND WEB TO REMOVE DAMAGE IAW SRM 51-40-11.  SUBMITTED DAMAGE REPORT TO MFG IAW SRM 51-13-01.  INSTALLED NEW DRAG ANGLE IAW REO 670-52-11-735, REV B.
